| Model Number |
2C8519 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an unspecified quantity of clearlink system continu-flo solution sets leaked from faulty upper or lower ports/valves/claves during drug preparation or administration.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.E1: initial reporter phone no.: (b)(6).The devices were not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.